MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD¿, 5MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD¿, 5MM(D) X 5MM(L); DENTAL IMPLANT
Model Number BNES505
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the mount is locked to the implant.The doctor indicates that the procedure was not concluded with the placement of another implant.The affected dental position is #36.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One 3i t3 short external hex parallel walled implant with dcd, 5mm(d) x 5mm(l) (bnes505) and mount were returned for investigation.Visual evaluation of the as returned products identified signs of use.The devices were attached to each other (although the screw was not).Functional testing was conducted.The devices could not disengage from each other.Pre-existing patient conditions, tooth location, x-ray, and implantation duration are not relevant to this investigation.Dhr review for the lot (2021120123) had revealed no deviations nor non-conformance's which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2021120123) for similar events (complaint category keywords: does not disengage) and no other complaint was identified.Therefore, based on the available information and functional testing, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD¿, 5MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16090840
Report Number0001038806-2023-00017
Device Sequence Number2045069
Product Code DZE
UDI-Device Identifier00844868033592
UDI-Public(01)00844868033592(17)261217(10)2021120123
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBNES505
Device Catalogue NumberBNES505
Device Lot Number2021120123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale